# SDR HEEA086637

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 7,911 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A414
- Condition: Separated
- Location: Main Rotor
- Part time: 8,154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FRETTING PADS ON BOTH SURFACE SEPARATED, MID SPAN AND INBOARD TRIM TAB UNBONDED, EROSION SHIELD HAS SOME SEPARATION. SENT TO ROTOR BLADES, INC. FOR INSPECTION AND REPAIR.
